# SDR YENA2023010300008

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N794JB
- Make and model: Airbus A320-232
- Aircraft serial: 04904
- Aircraft time: 41,900 hours, 14,606 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1858, AUA-JFK. (AIRCRAFT PERFORMED AN AIR TURNBACK TO AUA) ' VENT SKIN VALVE FAULT AFTER TAKE OFF APPLIED ECAM ( SKIN AIR OUTLET VALVE (AVIONICS)); REACTIVATED THE AVIONICS SKIN EXCHANGER ISO AND SKIN AIR OUTLET VALVE IAW AMM 21-26-00. THE OPS CHECK IS GOOD. THIS CLEARS MDDR 496520. MX-4 UPDATED. PLACARD REMOVED.'
